# SDR CALA2019062901074

- Difficulty date: June 24, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 61,875 hours, 22,054 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERTICAL PRESSURE WEB CRACKED APROX 2"BETWEEN LBL 45.64 AND LBL 40 REF,  REPAIR L/H VERTICAL PRESSURE WEB PER SRM 57-10-10 REPAIR 3 ALTERNATE 2.
